# SDR ERAA085156

- Difficulty date: February 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 6,256 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762102
- Part serial: 0691
- Condition: Leaking
- Location: Mlg
- Part time: 1,066 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG LEAKS. FLOAT WAS REPAIRED AND C/W ON INSPECTION. TEST BO105  25-60-95
